Vol. 11, No. 1, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12, 1 issue

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Analytic torsion, dynamical zeta functions, and the Fried conjecture
1–74

Shu Shen

Existence theorems of the fractional Yamabe problem
75–113

Seunghyeok Kim, Monica Musso and Juncheng Wei

On the Fourier analytic structure of the Brownian graph
115–132

Jonathan M. Fraser and Tuomas Sahlsten

Nodal geometry, heat diffusion and Brownian motion
133–148

Bogdan Georgiev and Mayukh Mukherjee

A normal form à la Moser for diffeomorphisms and a generalization of Rüssmann's translated curve theorem to higher dimensions
149–170

Jessica Elisa Massetti

Global results for eikonal Hamilton–Jacobi equations on networks
171–211

Antonio Siconolfi and Alfonso Sorrentino

High-frequency approximation of the interior Dirichlet-to-Neumann map and applications to the transmission eigenvalues
213–236

Georgi Vodev

Hardy–Littlewood inequalities on compact quantum groups of Kac type
237–261

Sang-Gyun Youn